Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 169, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 19, 2017, 6:02 PM CDT for Crawford County, Grant County, Richland County, Wisconsin. It was in force for 73 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2017, 6:02 PM CDT (23:02 UTC)
- Expired
- Jul 19, 2017, 7:15 PM CDT
- In force
- 73 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 99 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:20 PM CDT | TSTM WND DMG | 2 Se Prairie Du Chien, WI | HANGER DAMAGED AT AIRPORT. TIME ESTIMATED. |
| Jul 19, 6:20 PM CDT | TSTM WND GST 65 | 1 Ne Prairie Du Chien, WI | TREES DOWN AND CORN DAMAGE JUST EAST OF PRAIRIE DU CHIEN. |
| Jul 19, 6:25 PM CDT | TSTM WND GST 60 | 1 Sse De Soto, WI | |
| Jul 19, 6:25 PM CDT | TSTM WND GST 70 | Patch Grove, WI | |
| Jul 19, 6:27 PM CDT | TSTM WND DMG | 3 Ne Mount Hope, WI | SHED DAMAGED. 4-WHEELER BLOWN OVER FROM EXTREME WINDS. |
| Jul 19, 6:28 PM CDT | TSTM WND GST 70 | Prairie Du Chien, WI | SEVERAL PINE TREE LIMBS DAMAGED. TOP 6 FEET OF A 25 FT TALL PINE TREE BROKEN OR TWISTED OFF AND FLUNG SEVERAL FEET. |
| Jul 19, 6:47 PM CDT | TSTM WND GST 60 | 3 Ne Mount Hope, WI | TREES DAMAGED. |
| Jul 19, 6:49 PM CDT | TSTM WND GST 70 | Lancaster, WI | TREES/POWERLINES DOWN. SIGNIFICANT DAMAGE. POWER OUTAGES. |
| Jul 19, 6:50 PM CDT | TSTM WND GST 61 | 5 Ene Ellenboro, WI | |
| Jul 19, 6:50 PM CDT | TSTM WND GST 70 | Platteville, WI | |
| Jul 19, 6:55 PM CDT | TSTM WND GST 66 | 4 Nw Platteville, WI | TREE DAMAGE, INCLUDING AN OAK FALLING ON POWER LINES. TIME ESTIMATED FROM RADAR. |
| Jul 19, 7:00 PM CDT | TSTM WND DMG | 1 Sw Blue River, WI | TREES AND POWER LINES DOWN. |
| Jul 19, 7:00 PM CDT | TSTM WND DMG | 1 Wsw Blue River, WI | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 3:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
966
WUUS53 KARX 192302
SVRARX
WIC023-043-103-200015-
/O.NEW.KARX.SV.W.0169.170719T2302Z-170720T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
602 PM CDT WED JUL 19 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Grant County in southwestern Wisconsin...
Southwestern Richland County in southwestern Wisconsin...
Crawford County in southwestern Wisconsin...
* Until 715 PM CDT
* At 600 PM CDT, severe thunderstorms were located along a line
extending from near Houston to near Farmersburg to near Strawberry
Point, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters. These storms have a history of
producing wind damage to power lines and trees.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Prairie Du Chien around 615 PM CDT.
Bloomington and Cassville around 625 PM CDT.
Lancaster and Fennimore around 640 PM CDT.
Clayton around 645 PM CDT.
Platteville and Dickeyville around 650 PM CDT.
Cuba City around 655 PM CDT.
Hazel Green around 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay away
from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building.
&&
LAT...LON 4264 9071 4269 9095 4275 9107 4288 9110
4291 9114 4311 9118 4326 9106 4332 9111
4335 9121 4342 9120 4342 9045 4251 9043
4251 9064
TIME...MOT...LOC 2300Z 285DEG 54KT 4371 9155 4299 9145 4267 9163
HAIL...<.75IN
WIND...70MPH
$$
DAB5 follow-up statements
503
WWUS53 KARX 192326
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
626 PM CDT WED JUL 19 2017
WIC023-043-103-200015-
/O.CON.KARX.SV.W.0169.000000T0000Z-170720T0015Z/
Grant WI-Richland WI-Crawford WI-
626 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR GRANT...SOUTHWESTERN RICHLAND AND CRAWFORD COUNTIES...
At 623 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Lansing to near Bloomington to near
Colesburg, moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters. These storms have a history of wind
damage with northern Fayette county reporting widespread damage.
Extreme winds were reported in Waukon at 620 pm.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Clayton around 635 PM CDT.
Lancaster, Fennimore and Boscobel around 640 PM CDT.
Platteville and Dickeyville around 650 PM CDT.
Hazel Green and Cuba City around 655 PM CDT.
Abandon your canoe on shore if on the Wisconsin River. These winds will
flip a canoe on water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4264 9071 4269 9095 4275 9107 4288 9110
4291 9114 4311 9118 4326 9106 4332 9111
4335 9121 4342 9120 4342 9045 4251 9043
4251 9064
TIME...MOT...LOC 2323Z 282DEG 58KT 4335 9103 4291 9099 4259 9118
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
DAB279
WWUS53 KARX 192336
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
636 PM CDT WED JUL 19 2017
WIC023-043-103-200015-
/O.CON.KARX.SV.W.0169.000000T0000Z-170720T0015Z/
Grant WI-Richland WI-Crawford WI-
636 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR GRANT...SOUTHWESTERN RICHLAND AND CRAWFORD COUNTIES...
At 634 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Clayton to near Lancaster to near
Bankston, moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters. Wind estimates of 60 to 70 mph were
reported east of Prairie Du Chien. Damage continues to occur to
trees and power lines.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Lancaster and Fennimore around 640 PM CDT.
Platteville and Dickeyville around 650 PM CDT.
Cuba City around 655 PM CDT.
Hazel Green around 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building.
&&
LAT...LON 4264 9071 4269 9095 4275 9107 4288 9110
4291 9114 4311 9118 4326 9106 4332 9111
4335 9121 4342 9120 4342 9045 4251 9043
4251 9064
TIME...MOT...LOC 2334Z 286DEG 58KT 4333 9086 4286 9078 4254 9097
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
DAB585
WWUS53 KARX 192345
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
645 PM CDT WED JUL 19 2017
WIC023-043-103-200015-
/O.CON.KARX.SV.W.0169.000000T0000Z-170720T0015Z/
Grant WI-Richland WI-Crawford WI-
645 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR GRANT...SOUTHWESTERN RICHLAND AND CRAWFORD COUNTIES...
At 644 PM CDT, severe thunderstorms were located along a line
extending from near Clayton to 7 miles east of Lancaster to near
Centralia, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement reports high winds across much of western
Grant county.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Platteville around 650 PM CDT.
Hazel Green around 705 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4264 9071 4269 9095 4275 9107 4288 9110
4291 9114 4311 9118 4326 9106 4332 9111
4335 9121 4342 9120 4342 9045 4251 9043
4251 9064
TIME...MOT...LOC 2344Z 289DEG 50KT 4334 9070 4283 9057 4250 9082
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
DAB029
WWUS53 KARX 192353
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
653 PM CDT WED JUL 19 2017
WIC023-043-103-200015-
/O.CON.KARX.SV.W.0169.000000T0000Z-170720T0015Z/
Grant WI-Richland WI-Crawford WI-
653 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR GRANT...SOUTHWESTERN RICHLAND AND CRAWFORD COUNTIES...
At 652 PM CDT, severe thunderstorms were located along a line
extending from Clayton to near Platteville to East Dubuque, moving
east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement. Reports continune of widespread wind damage.
Lancaster reports a great deal of damage. Platteville reported
a 61 mph wind gust.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Platteville, Hazel Green and Cuba City around 700 PM CDT.
Other locations impacted by these severe thunderstorms include
Westport, Excelsior, Preston, Bridgeport and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4264 9071 4269 9095 4275 9107 4288 9110
4291 9114 4311 9118 4326 9106 4332 9111
4335 9121 4342 9120 4342 9045 4251 9043
4251 9064
TIME...MOT...LOC 2352Z 289DEG 46KT 4339 9073 4280 9043 4249 9064
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
DAB931
WWUS53 KARX 200005
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
705 PM CDT WED JUL 19 2017
WIC023-043-103-200015-
/O.CON.KARX.SV.W.0169.000000T0000Z-170720T0015Z/
Grant WI-Richland WI-Crawford WI-
705 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR GRANT...SOUTHWESTERN RICHLAND AND NORTHEASTERN CRAWFORD
COUNTIES...
At 705 PM CDT, severe thunderstorms were located along a line
extending from near Richland Center to 6 miles northwest of
Darlington to Galena, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
these severe thunderstorms will remain over mainly rural areas of
Grant...southwestern Richland and northeastern Crawford Counties,
including the following locations: Westport, Excelsior, Preston,
Georgetown and Arthur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage.
&&
LAT...LON 4264 9071 4342 9091 4342 9045 4251 9043
4251 9064
TIME...MOT...LOC 0005Z 285DEG 54KT 4334 9049 4275 9020 4244 9041
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:22 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jul 19, 2:22 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 222 PM CDT Wed Jul 19 2017 .SHORT TERM...(Tonight through Thursday Night) Issued at 222 PM CDT Wed Jul 19 2017 Attention focused on severe potential tonight. Currently watching a complex of storms that has a history of high winds pushing across eastern SD/southwest MN. These storms are expected to continue as they move east/southeast along a fairly strong CAPE gradient with 70+ dew point in place south of I-90. Question is, how strong will the storms be as they approach? Plenty of CAPE to continue fueling storms while RAP/NAM indicating 30-35kt of 0-3km Bulk Shear for storm organization. Will maintain a close watch of this over the next several hours. Later this evening, after this complex passes, a strong 850mb low level jet kicks in and will likely kick off more storms over the existing cold pool with development expected to be . somewhere near the I-94 corridor. Again plenty of CAPE to fuel storms into the overnight hours with ample shear. These storms will be elevated in nature with large hail being the main threat, along with torrential downpours given precipitable water values nearing 2 inches. Storms look to be progressive in nature, so flooding rains do not look likely. Although, localized ponding of water/brief nuisance flooding cannot be ruled out. A bit of a break in the action for Thursday as models indicating high pressure moving in. Kept a small chance of showers/storms in for areas south of I-90/ closer to frontal/outflow boundary left behind from departing storms. Otherwise, a fairly warm/muggy day in tap with highs in the 80s and dew points in the upper 60s to the lower 70s. Storm chances return to areas mainly south of I-94 later Thursday night as low pressure over the Plains pulls that boundary back north as a warm front. .LONG TERM...(Friday through Wednesday) Issued at 222 PM CDT Wed Jul 19 2017 Strong to severe storms look likely Friday into Friday night as a warm front sets up across northern IA/IL and weak low pressure tracks east out of the Central Plains. Ample CAPE and Bulk Shear will dictate a severe threat. Looks like right now we would be north of the warm front with elevated storms. So, main severe threat looks to be large hail and torrential downpours/possible localized flooding. However, if the front can manage a slight nudge north some storms could get rooted in the boundary layer, producing a tornado threat as well. Right now, looking like a widespread 1-2 inch rainfall is likely south of I-94 with some localized higher amounts as precipitable water values peak out in the 2-2.5 inch range. This could pose a threat for some slightly more than localized flooding, especially for those areas with poor drainage. Will maintain a close eye on this severe/flooding potential. Showers and a few storms still possible through the weekend as a fairly strong mid-level trough moves slowly southeast across the area. Otherwise, remaining very warm/humid through Saturday with some drying/cooling on Sunday. Looks dry on Monday into Tuesday with high pressure drifting across the region but then shower/thunderstorm chances return Tuesday Night/Wednesday as a cold front tracks out of the Northern Plains into the Upper Mississippi River Valley region. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1232 PM CDT Wed Jul 19 2017 Currently watching a complex of thunderstorms moving east/southeast across eastern SD/southwest MN. These storms are expected to continues moving southeast and possibly brushing KRST/KLSE sites later this afternoon into this evening. Shra/TS activity expected to continue overnight as a low level jet brings more moisture/unstable air into the region. This low level jet will also cause some LLWS at KLSE with approximately 40KT at 2KFT from the SSW by 04z. Overall, looks like VFR conditions prevail, but cannot rule out some MVFR/IFR if thunderstorms do manage to impact the KRST/KLSE site directly. Drier air works into the area Thursday morning after sunrise with VFR conditions expected through the rest of the morning. && .Hydrology...(For Tonight through Friday) Issued at 222 PM CDT Wed Jul 19 2017 Storms this evening through tonight look to produce some localized heavy rainfall in the 1-2 inch range. Storms will be progressive in nature, so no widespread heavy runoff is expected for any major rises on stream/rivers. Will have to keep a watch though Friday into Friday nigh as a warm front lays up just to our south with a respectable feed of moist/unstable air. This will likely produce more heavy rainfall and possible flooding. Right now, the highest threat for any flooding would be south of I-94. Will maintain a close eye on this scenario. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...DAS LONG TERM...DAS AVIATION...RRS HYDROLOGY...DAS
Hazardous weather outlook, Jul 19, 3:45 PM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 345 PM CDT Wed Jul 19 2017 MNZ079-WIZ017-029-032>034-201200- Wabasha-Taylor-Clark-Buffalo-Trempealeau-Jackson- 345 PM CDT Wed Jul 19 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota into central Wisconsin. .DAY ONE...Through Tonight Thunderstorms are probable overnight, forming over eastern Minnesota into central Wisconsin after 10 pm, shifting southeast across the entire area. Severe storms are possible overnight, and the threat shifts from north to south by sunrise. Damaging winds are the main threat, however large hail and isolated tornadoes are also possible. Short-lived heavy rain could lead to brief flooding impacts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are possible at times Thursday through Sunday. Any storms will be capable of producing locally heavy rainfall. Severe storms are possible Friday into Friday evening, with damaging winds and large hail the primary threats. Localized flooding is possible in any areas impacted by repeated thunderstorms with heavy rainfall through late this week. Heat indices may reach 95 to 100 across northeast Iowa into southwest Wisconsin during the afternoon hours Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055- 061-201200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-La Crosse- Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant- 345 PM CDT Wed Jul 19 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Through Tonight Thunderstorms will move through the area this afternoon and early evening. Southeast Minnesota and northeast Iowa will be affected through 7 pm, and southwest Wisconsin will see the storms in the 6-9 pm window. Damaging winds are the main threat, mainly south of I-90. The potential for wind gusts to 70 mph does exist south of an Austin, Minnesota to Richland Center, Wisconsin line. Isolated large hail and tornadoes are also possible. Short-lived heavy rain could lead to brief flooding impacts. Thunderstorms are possible again after midnight and a few could be severe. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are possible at times Thursday through Sunday. Any storms will be capable of producing locally heavy rainfall. Severe storms are possible Friday into Friday evening, with damaging winds and large hail the primary threats. Localized flooding is possible in any areas impacted by repeated thunderstorms with heavy rainfall through late this week. Heat indices may reach 95 to 100 across northeast Iowa into southwest Wisconsin during the afternoon hours Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested through the evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. baumgardt
In the hours before
Local storm report, Jul 19, 5:50 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
550 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG CRESCO 43.37N 92.12W
07/19/2017 HOWARD IA LAW ENFORCEMENT
POWER LINES DOWN ACROSS THE TOWN OF CRESCO.
&&
MHLocal storm report, Jul 19, 5:53 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
553 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG WAUCOMA 43.06N 92.03W
07/19/2017 FAYETTE IA TRAINED SPOTTER
TREES BLOWN DOWN
&&
SHEALocal storm report, Jul 19, 5:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
554 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO 2 WSW FORT ATKINSON 43.13N 91.98W
07/19/2017 WINNESHIEK IA LAW ENFORCEMENT
DELAYED REPORT OF A TORNADO BETWEEN JACKSON
JUNCTION AND FORT ATKINSON. TIME ESTIMATED
FROM RADAR.
&&
MHLocal storm report, Jul 19, 5:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
556 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG RIDGEWAY 43.30N 91.99W
07/19/2017 WINNESHIEK IA TRAINED SPOTTER
2 FT DIAMETER TREES DOWN.
&&Local storm report, Jul 19, 5:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
557 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG SPILLVILLE 43.20N 91.95W
07/19/2017 WINNESHIEK IA EMERGENCY MNGR
NUMEROUS TREES DOWN IN SPILLVILLE. TIME
ESTIMATED FROM RADAR.
&&
MHLocal storm report, Jul 19, 5:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
559 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 3 ENE NEW HAMPTON 43.08N 92.26W
07/19/2017 CHICKASAW IA BROADCAST MEDIA
POWER LINES DOWN ALONG / NEAR HIGHWAY 24
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:18 PM CDT | Special Weather Statement | ARX | Trempealeau | 27 min |
| Jul 18, 9:09 PM CDT | Special Weather Statement | ARX | Juneau | 36 min |
| Jul 19, 5:34 PM CDT | Special Weather Statement | ARX | Crawford, Grant, La Crosse, Vernon | 56 min |
| Jul 19, 6:16 PM CDT | Areal Flood Advisory | ARX | La Crosse | 119 min |
| Jul 19, 6:48 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Vernon | 42 min |
| Jul 19, 6:59 PM CDT | Tornado Warning | ARX | Grant, Richland | 31 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.